USE OF THE MEDICINE
Astelin is used to treat allergy symptoms such as sneezing and itchy, runny nose. It is also used to treat symptoms of nasal passage inflammation such as runny nose, stuffy nose, postnasal and drops. It can also be used for other cases determined by your doctor.
HOW TO USE THE MEDICINE
Use Astelin Spray as your doctor prescribed. Check the label on the medicine for taking exact dose.
Patient information leaflet is available with Astelin Spray. Talk to your doctor if you have any questions about this information.
Spray Astelin is used only for the nose. Do not apply it to the eyes and mouth. If you dealt Astelin Spray in your eyes, rinse with cool tap water at a time.
Fill a spray bottle before the first of a new use. Remove the blue cover on the neck of the bottle, and blue video security. For filling the pump, point the spray away from yourself and others. Spray quickly and confidently a few times, until a sufficient saturation of the drug (4 spraying or less).
Gently blow your nose, to clear the nostrils.
Keep your head tilted down. Place spray - from the A1 / 4 to a half inch into the nostril. Keeps the bottle upright, allowing spray to strive toward the back of the nose. Close the other nostril with one finger.
Spray rapidly and firmly, gently inhale at the same time. Repeat in other nostril, as indicated.
Breathe in gently. Do not tilt your head back after using Astelin. This will help you avoid the bitter taste, which can be caused by Astelin.
After using Astelin, wipe nostrils clean tissue or cloth. Keep the cover and protective clip on the bottle when not in use.
If it has 3 or more days since the last use of this bottle.
If the nozzle becomes clogged, do NOT clean it with a pointed object. Remove atomizing pump from the bottle. Soak in warm water, squirting it several times, holding it under water. Dry atomizing pump completely. Attach the spray pump to the bottle and repeat.
If you miss Astelin, use it as soon as possible. If it is time to take the next dose, skip the missed reception and return to your regular dosing schedule. Do not take 2 doses at once.
Ask your doctor any questions you have about how to use Astelin
THE MECHANISM OF ACTION
Astelin is an antihistamine nasal spray. It works by blocking the action of histamine, reducing allergy symptoms
If you miss Astelin, use it as soon as possible. If it is time for your next dose, skip the missed reception and return to your regular dosing schedule. Do not take 2 doses at once.
Store Astelin at room temperature between 68 and 77 degrees Fahrenheit (20 and 25 degrees C). Keep away from heat, moisture and light. Keep Astelin away from children and away from pets.
Do not use Astelin if:
- you are allergic to any ingredient in Astelin.
Contact your doctor or pharmacist immediately if any of this applies to you.
IT IS IMPORTANT:
- Astelin can cause drowsiness. This effect may be worse if you take it with alcohol or certain medicines. Use Astelin with caution. Do not drive or perform other possibly unsafe tasks until you know how you react to it.
- Do not drink alcohol or use medicines that may cause drowsiness (e.g., sleeping pills, muscle relaxants) using Astelin, it can affect their side effects.
Ask your pharmacist questions about which medicines may cause drowsiness.
- Antihistamine-sozherzhaschie drugs. Before you begin taking any new medicine, check the label to see if it contains an antihistamine (e.g., diphenhydramine). If this happens, or if you are unsure, check with your doctor or pharmacist.
- Astelin can cause harm if swallowed. If you swallow it, call an ambulance immediately.
- Astelin should be used with caution to children under 5 years old; safety and effectiveness in these children have not been confirmed.
- Pregnancy and breast-feeding: If you become pregnant, contact your doctor. You will need to discuss the benefits and risks of using Astelin while you are pregnant. If you feed or are breast-feed while using Astelin, consult your doctor. Discuss any possible risks to your baby.
All medicines may cause side effects, but many people do not have them, or they are insignificant. Consult your doctor if any of these most common side effects become worse:
- Bitter taste, drowsiness, fatigue, headache, mild nosebleeds, burning, discomfort, or tingling; sudden onset of sneezing.
Call your doctor immediately if there is any of these serious side effects:
- Severe allergic reactions (rash, hives, itching, shortness of breath, chest tightness, swelling of the mouth, face, lips, or tongue); repeated or persistent nosebleeds, severe nasal irritation.
Astelin should be used by the patient for whom it is prescribed. Do not share it with others.
If symptoms do not improve or if they become worse, check with your doctor.